MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS
Model Number IPN030865
Medical Device Problem Codes Disconnection (1171); Material Separation (1562)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Anxiety (2328); Low Oxygen Saturation (2477)
Date of Event 09/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "on the day of the incident, the central venous catheter's distal line extender, which had been inserted on (b)(6) 2024 at around 6pm, was found disconnected.The connector connected to the extension line was found broken on the floor.The team observed that there was no blood on the floor or sheets and performed an emergency purge of 10 ml of air and clamped.Due to moderate symptoms, there was a suspicion of gas embolism.Desaturation 86% and systolic arterial hypertension 220 mm hg.Treatment with hyperbaric oxygen therapy.No further consequence after the incident.The patient may have stayed about 30 minutes with the extension line disconnected.The patient became anxious following this episode.The central venous line is still in place, the extension line was discarded." the patient returned to normal hemodynamics.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn #(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20522152
Report Number3006425876-2024-01024
Device Sequence Number20813333
Product Code DQY
UDI-Device Identifier10801902029239
UDI-Public(01)10801902029239(11)200417(17)250131(10)71F20D1159(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberIPN030865
Device Catalogue NumberCV-12854
Device Lot Number71F20D1159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age75 YR
Patient SexFemale